# SDR YENA2024121101544

- Difficulty date: December 5, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N965JT
- Make and model: Airbus A321-231
- Aircraft serial: 06512
- Aircraft time: 31,593 hours, 10,127 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 1700667D
- Part serial: AADU001980
- Condition: Failed
- Location: 24xg
- Part time: 11,988 hours, 4,410 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#355, JFK-PLS. (AIRCRAFT PERFORMED AN AIR TURN BACK) ' AFTER GEN 1 FAIL. STARTED APU APU GEN FAILED AS WELL. RESET ATTEMPT FAILED. STARTED ON GROUND AN IS WORKING, BUT IS GOING IN AND OUT; REF LP 4183046, ITEM 1 (REF TSM 24-22-00-810-829A. REMOVED AND REPLACED GAPCU AS PRECAUTIONARY T/SHOOTING IAW 24-41-00.). APU GAPCU REMOVED AND REPLACED. OPS CHECK PERFORMED IAW AMM 24-23-51. OPS CHECK NORMAL. NO POWER DROP OUTS OR FLUCTUATIONS NOTED. A/C ACCEPTED EXT PWR WITH ALL INDICATIONS NORMAL WITH APU RUNNING AND WHEN SHUTDOWN.'
